In Stock
SKU: MCPEP13095N00 Category: Brand:

Description

Active Ingredients In Each 15 mL Tbsp; Bismuth Subsalicylate 262 mg Inactive Ingredients Benzoic Acid; D&C Red 22; D&C Red 28; Flavor; Hydroxyethyl Cellulose; Potassium Hydroxide; Purified Water; Saccharin Sodium; Salicylic Acid; Simethicone; Xanthan Gum; Each Tbsp Contains: Sodium 5 mg; Salicylate 130 mg; Potassium 15 mg Uses Relieves diarrhea, heartburn, indigestion, nausea, upset stomach associated with these symptoms. Purpose Upset Stomach Reliever, Anti-Diarrheal

Additional information

Weight 0.66 lbs

Reviews

There are no reviews yet.

Be the first to review “Major Bismatrol Liquid – 236 ML”

Your email address will not be published. Required fields are marked *